# SDR DJFA2006366

- Difficulty date: December 21, 2006
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N718TA
- Make and model: Beech 400A
- Aircraft serial: RK195
- Aircraft time: 7,051 hours, 5,764 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support Bracket
- Part number: 45A11965
- Part serial: NA
- Condition: Cracked
- Location: Left Horz Stab
- Part time: 1,238 hours, 1,183 cycles
- Component: Rib, Raythn
- Component part number: 45A2110411
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT WHILE PERFORMING A HORIZONTAL STABILIZER ROLLER INSPECTION THE LEFT INBOARD HORIZONTAL STABILIZER ROLLER BRACKET WAS FOUND CRACKED.  DETAILED INSPECTION INSTRUCTIONS OF THIS AREA ARE OUTLINED IN BEECHJET COMMUNIQUE' NUMBER 70.  MAINTENANCE REPLACED THE CRACKED RIB.
